Abstract
In this paper we study the homeomorphic properties of the solutions to one dimensional backward stochastic differential equations under suitable assumptions, where the terminal values depend on a real parameter. Then, we apply them to the solutions for a class of second order quasilinear parabolic partial differential equations.
Original language | English |
---|---|
Pages (from-to) | 399-408 |
Number of pages | 10 |
Journal | Stochastic Processes and their Applications |
Volume | 117 |
Issue number | 3 |
DOIs | |
Publication status | Published - Mar 2007 |
Externally published | Yes |
Keywords
- Backward stochastic differential equation
- Comparison theorem
- Homeomorphism
Fingerprint
Dive into the research topics of 'Homeomorphism of solutions to backward SDEs and applications'. Together they form a unique fingerprint.Cite this
Qiao, H., & Zhang, X. (2007). Homeomorphism of solutions to backward SDEs and applications. Stochastic Processes and their Applications, 117(3), 399-408. https://doi.org/10.1016/j.spa.2006.09.005